# SDR SWAA2024111855002

- Difficulty date: October 30, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 65,145 hours, 39,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR/EXTERIOR EMERGENCY EXIT LIGHTS INOP<[01] PERFORMED EMERGENCY LIGHTS TROUBLESHOOTING AS PER B737 SSM 33-51-12; 33-51-13 AND 33-51-14. FOUND BATTERIES M1672; M1673; M1670; M1668 AND M1675 DEFECTIVE. REMOVED AND REPLACED BATTERY PACKS M1672; M1673; M1670; M1668; M1675 AS PER B737 AMM 33-51-06-960-805.;[02] PERFORMED EMERGENCY LIGHTS TROUBLESHOOTING AS PER B737 SSM 33-51-12; 33-51-13 AND 33-51-14. FOUND BATTERIES M1672; M1673; M1670; M1668 AND M1675 DEFECTIVE. REMOVED AND REPLACED BATTERY PACKS M1672; M1673; M1670; M1668; M1675 AS PER B737 AMM 33-51-06-960-805. PERFORMED EMERGENCY LIGHT- OPERATIONAL CHECK PER REF. AMM 33-51-00-720-801.TEST PASSED.;[03] VERIFIED;[04] VERIFIED STEPS 1-3
